# SDR IXXA20250809010

- Difficulty date: July 9, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 104,185 hours, 18,710 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Limiter
- Part number: 491B1313026006
- Condition: Gouged
- Location: Nr 1 Engine
- Part time: 104,185 hours, 18,710 cycles
- Component: Thrust Reverser, Ge, TRCF6F23FG14
- Component part number: 683L136G13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE, INBD T/R, FWD DEFLECTION LIMITER IS GOUGED
